Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 739-754
http://dx.doi.org/10.1155/S0161171284000776

Analysis of sectorial plates normally loaded over circular domains. II

Department of Mathematics, Kuwait University, Kuwait

Received 12 July 1982

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wadie A. Bassali, “Analysis of sectorial plates normally loaded over circular domains. II,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 739-754, 1984. https://doi.org/10.1155/S0161171284000776.